# SDR 2008FA0000534

- Difficulty date: July 12, 2008
- Submitted: August 7, 2008
- Operation: General aviation
- Aircraft: N5339G
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697095
- Engine: Pwa PT6*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 1500106151
- Condition: Chafed
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND FUEL LINE, PN 1500106-151, CHAFED AGAINST THROTTLE CABLES , PROP CONTROL CABLES  BELOW THROTTLE. THIS LINE PROVIDES FUEL PRESSURE TO THE 2 MANUAL ENGINE PRIMER PUMPS AT THE BASE OF THE QUADRANT.  HAD THIS LINE CHAFED THROUGH, FUEL UNDER PRESSURE WOULD HAVE FLOWED INTO THE AIRPLANE CABIN.  THE ONLY WAY TO SHUT OFF FUEL FLOW TO THIS LINE WOULD BE TO CLOSE THE FRONT ENGINE FUEL SELECTOR VALVE, AND SHUT DOWN THE FRONT ENGINE.  THIS IS A POTENTIAL HAZARDOUS CONDITION AND COULD CAUSE AN INFLIGHT CABIN FIRE WITH RESULTANT LOSS OF LIFE AND AIRCRAFT IF NOT FOUND AND CORRECTED.  (K)
